Skoči na glavni sadržaj

Mathematical Communications , Vol. 14 No. 2, 2009.

  • Datum izdavanja: 09.12.2009.
  • Objavljen na Hrčku: 09.12.2009.

Sadržaj

Puni tekst

Fixed points of strip $\varphi$-contractions (str. 183-192)

Kambhampaty Pattabhi Rama Sastry, Gutti Venkata Ravindranadh Babu, Mukkavilli Vani Rama Kameswari
Izvorni znanstveni članak


General relations between partially ordered multisets and their chains and antichains (str. 193-205)

K.P. Girish, Jacob John Sunil
Izvorni znanstveni članak


On an extension of a quadratic transformation formula due to Kummer (str. 207-209)

Medhat A. Rakha, Navratna Rathie, Purnima Chopra
Izvorni znanstveni članak


Pythagorean theorems in the alpha plane (str. 211-221)

Harun Baris Çolakoğlu, Özcan Gelişgen, Rustem Kaya
Izvorni znanstveni članak


Levi subgroups of p-adic Spin(2n+1) (str. 223-233)

Ivan Matić
Izvorni znanstveni članak


Superconformal ruled surfaces in $\mathbb{E}^{4}$ (str. 235-244)

Bengü Kiliç Bayram, Betül Bulca, Günay Öztürk
Izvorni znanstveni članak


On the convergence (upper boundness) of trigonometric series (str. 245-254)

Xhevat Z. Krasniqi
Izvorni znanstveni članak


On the approximation properties of two-dimensional q-Bernstein-Chlodowsky polynomials (str. 255-269)

İbrahim Büyükyazici
Izvorni znanstveni članak


Soft subalgebras and soft ideals of BCK/BCI-algebras related to fuzzy set theory (str. 271-282)

Young Bae Jun, Seok Zun Song
Izvorni znanstveni članak


Weak-compactness of some tight vector measures of bounded variations (str. 283-286)

Surjit Singh Khurana
Izvorni znanstveni članak


The Knopp and statistical $\alpha$-cores of sequences (str. 299-305)

Şeyhmus Yardimci
Izvorni znanstveni članak


On certain Durrmeyer type operators (str. 307-316)

Purshottam Narayan Agrawal, Asha Ram Gairola
Izvorni znanstveni članak


$V_{n}$-slant helices in Euclidean $n$-space $E^{n}$ (str. 317-329)

İsmail Gök, Çetin Camci, Hilmi Hacisalihoğlu
Izvorni znanstveni članak


On exponential mixing bounds and convergence rate for reciprocal Gamma diffusion processes (str. 331-339)

Nioulfar Abourashchi, Alexander Yu. Veretennikov
Izvorni znanstveni članak


Solving index form equations in two parametric families of biquadratic fields (str. 341-363)

Borka Jadrijević
Izvorni znanstveni članak


Common fixed points of generalized contractive multivalued mappings in cone metric spaces (str. 365-378)

Mujahid Abbas, B. E. Rhoades, Talat Nazir
Izvorni znanstveni članak


A class of superordination-preserving convex integral operator (str. 379-390)

Saibah Siregar, Maslina Darus, Teodor Bulboacă
Izvorni znanstveni članak


Explicit homomorphisms of hexagonal graphs to one vertex deleted Petersen graph (str. 391-398)

Petra Šparl, Janez Žerovnik
Izvorni znanstveni članak


Are adaptive Mann iterations really adaptive? (str. 399-412)

Kamil S. Kazimierski
Izvorni znanstveni članak


Geodesics and geodesic spheres in {$\mathbf{\widetilde{SL(2,\mathbb{R})}}$} geometry (str. 413-424)

Blaženka Divjak, Zlatko Erjavec, Barnabás Szabolcs, Brigitta Szilágyi
Izvorni znanstveni članak


On closure axioms for a matroid using Galois connections (str. 425-432)

Hua Mao
Izvorni znanstveni članak


Posjeta: 35.273 *